# SDR SIMA20150605005

- Difficulty date: June 5, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 30,345 hours, 21,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 601R31707112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIP BAY FLOOR HAS A 1/4" CRACK BY THE AFT CORNER CUT OUT FOR 212 AR.  REPAIRED FWD EQUIP BAY FLOOR CRACK IAW ETN CR-53-099.
